# SDR EY2R9600277

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Propeller: Mcauly D3A32C88
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C4902
- Condition: Corroded
- Location: Prop Assy
- Part time: 2,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY NUT PN C4902 IS CORRODED
